MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X42,5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X42,5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965042S
Health Effect - Clinical Code No Information (3190)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the patient's left femur was revised due to femoral periprosthetic fracture, and breakage of the nail at the fracture site.Patient was revised to competitor devices.
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.As in the event description clearly mentioned that "it was reported that the patient's left femur was revised due to femoral periprosthetic fracture, and breakage of the nail at the fracture site.Possible cause or contributor to periprosthetic or device fracture was not reported to the rep.Patient was revised to competitor devices." if any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X42,5 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8784559
Report Number0009610622-2019-00538
Device Sequence Number11189474
Product Code HSB
UDI-Device Identifier04546540382344
UDI-Public04546540382344
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18965042S
Device Lot NumberK0B183A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR